The homogeneous balance of undetermined coefficients method and its application
Yi Wei; Xin-Dang He; Xiao-Feng Yang
Open Mathematics (2016)
- Volume: 14, Issue: 1, page 816-826
- ISSN: 2391-5455
Access Full Article
topAbstract
topHow to cite
topYi Wei, Xin-Dang He, and Xiao-Feng Yang. "The homogeneous balance of undetermined coefficients method and its application." Open Mathematics 14.1 (2016): 816-826. <http://eudml.org/doc/287093>.
@article{YiWei2016,
abstract = {The homogeneous balance of undetermined coefficients method is firstly proposed to solve such nonlinear partial differential equations (PDEs), the balance numbers of which are not positive integers. The proposed method can also be used to derive more general bilinear equation of nonlinear PDEs. The Eckhaus equation, the KdV equation and the generalized Boussinesq equation are chosen to illustrate the validity of our method. The proposed method is also a standard and computable method, which can be generalized to deal with some types of nonlinear PDEs.},
author = {Yi Wei, Xin-Dang He, Xiao-Feng Yang},
journal = {Open Mathematics},
keywords = {Homogeneous balance of undetermined coefficients method; Bilinear equation; Eckhaus equation; KdV equation; Generalized Boussinesq equation; homogeneous balance of undetermined coefficients method; bilinear equation; generalized Boussinesq equation},
language = {eng},
number = {1},
pages = {816-826},
title = {The homogeneous balance of undetermined coefficients method and its application},
url = {http://eudml.org/doc/287093},
volume = {14},
year = {2016},
}
TY - JOUR
AU - Yi Wei
AU - Xin-Dang He
AU - Xiao-Feng Yang
TI - The homogeneous balance of undetermined coefficients method and its application
JO - Open Mathematics
PY - 2016
VL - 14
IS - 1
SP - 816
EP - 826
AB - The homogeneous balance of undetermined coefficients method is firstly proposed to solve such nonlinear partial differential equations (PDEs), the balance numbers of which are not positive integers. The proposed method can also be used to derive more general bilinear equation of nonlinear PDEs. The Eckhaus equation, the KdV equation and the generalized Boussinesq equation are chosen to illustrate the validity of our method. The proposed method is also a standard and computable method, which can be generalized to deal with some types of nonlinear PDEs.
LA - eng
KW - Homogeneous balance of undetermined coefficients method; Bilinear equation; Eckhaus equation; KdV equation; Generalized Boussinesq equation; homogeneous balance of undetermined coefficients method; bilinear equation; generalized Boussinesq equation
UR - http://eudml.org/doc/287093
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.